1.

Another type of separation axioms

Volume 0, Issue 39, April 2017, Pages 75-85
Jamhour Mahmoud AL-Obaidiy

2.

Certain Types of Compact Spaces

Volume 6, Issue 2, December 2014, Pages 136-148
Saied A. Johnny; Sattar Hameed Hamzah AL-Janabi

3.

Compactly f- closed and compactly f-k-closed sets

Volume 1, Issue 8, December 2013, Pages 11-14
Habeeb Kareem Abdullah; Alyaa Yousif Khudayir

4.

Compactly ω-closed set and compactly ω-k-closed set

Volume 9, Issue 2, June 2013, Pages 113-118
Habeeb Kareem Abdullah; Zainab Mhudy Hamza

5.

Fuzzy - α– 1/ 2 T space

Volume 1, Issue 7, October 2013, Pages 28-32
Alyaa Yousif Khudayir

6.

Haemorrhoidectomy: a Comparative Study of Open & Closed Methods

Volume 7, Issue 2, December 2008, Pages 23-26
Hamid I. Jasim; Mohammed H. Al-Alwan

7.

Haemorrhoidectomy: a Comparative Study of Open & Closed Methods

Volume 8, Issue 1, December 2009, Pages 23-26
Hamid I. Jasim

8.

Mθ - Closed Set In T0 -MAlexandroff Spaces

Volume 12, Issue 2, June 2017, Pages 1-7
Yaqoob A. Farawi; Ayed E. Hashoosh; Hassan K. Jassim

9.

On coc-coercive function

Volume 8, Issue 1, June 2016, Pages 50-53
Saied A. Johnny; Hashmiya I. Naser

10.

ON ECS modules

Volume 57, Issue 2, May 2016, Pages 979-983
Sahira M. Yaseen; Muna H. Abd alrazzaq

11.

On ms-Convergence of Nets and Filters

Volume 9, Issue 2, December 2017, Pages 17-25
Fieras Joad Obead Al-Ysaary

12.

ON PRE-CONVERGENCE NETS AND FILTERS

Volume 12, Issue 4, December 2009, Pages 197-203
Bassam Jabbar Al-Asadi; Sabiha I.Mahmood

13.

On S*-Convergence Nets And Filters

Volume 0, Issue 30, June 2017, Pages 102-121
Sabiha I. Mahmood

14.

On Types of - Functions

Volume 26, Issue 3, September 2018, Pages 47-51
Hashmiya Ibrahim Nasser

15.

ON α-Syndetic Sets

Volume 24, Issue 2, February 2016, Pages 329-331
Aqeel ketab Mezaal Al-khafaji

16.

Totally sb* - Continuous Functions and sb*- Totally Continuous Functions in Topological Spaces

Volume 24, Issue 2, February 2016, Pages 332-343
Dunya Mohamed; Sanaa Hamdi

17.

Weak N-open sets

Volume 29, Issue 1, April 2016, Pages 267-276
Amer I. l Al-Saeed

18.

When compact sets are g-closed

Volume 3, Issue 2, December 2011, Pages 1-8
K. Jassim; Saheb; Haider; G. Ali



Journal Management System. Powered by ejournalplus.com